# SDR ASAA2021112536771

- Difficulty date: November 25, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 23,420 hours, 7,501 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 27533
- Condition: Faulted
- Location: Lt Ecs
- Part time: 18,135 hours, 5,967 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL EXTINGUISHED ON MASTER RESET. GROUNDED - YES. REMOVED AND REPLACED LH TEMPERATURE CONTROL VALVE IAW AMM 21-51-10-000-801 AND AMM 21-51-10-400-801, ETOPS GROUND FUNCTIONAL CHECK GOOD IAW AMM 21-61-00-700-806-002, CLEARS MEL 21-32B, SEAMC WILL NOTIFIED, NO AIRCRAFT CONFIGURATION CHANGE.
